Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sciatic nerve, back pain, rapid heart rate. Had an epidural steroid, cortisone injection. What is the reason?

I had an epidural steroid/ cortisone injection for sciatic nerve / back pain this morning - after dinner and glass of white wine - my heart started racing - this has happened in the past but only after running / exercise - my heart rate now is about 135 BPR - any connection with the injection and rapid heart rate - 66 year old white male.
Asked On : Sun, 8 Sep 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Respected sir
Thanks for your query to us.
1. Unless you develop allergy to some of the components of steroids injections, tachycardia (increased heart rate) is not likely due to this.
2. Wine intake may be associated with the tachycardia. If you have tried a new brand or you have tried a new combination then it is more likely.
Do see your emergency physician if it does not settles down or you have any new troublesome symptom.
Sincerely
Sukhvinder
Answered: Sun, 8 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions